Practical drift conditions for subgeometric rates of convergence - Archive ouverte HAL Access content directly
Journal Articles Annals of Applied Probability Year : 2004

Practical drift conditions for subgeometric rates of convergence

(1, 2) , (3, 2) , (2) , (4)
1
2
3
4

Abstract

We present a new drift condition which implies rates of convergence to the stationary distribution of the iterates of a \psi-irreducible aperiodic and positive recurrent transition kernel. This condition, extending a condition introduced by Jarner and Roberts [Ann. Appl. Probab. 12 (2002) 224-247] for polynomial convergence rates, turns out to be very convenient to prove subgeometric rates of convergence. Several applications are presented including nonlinear autoregressive models, stochastic unit root models and multidimensional random walk Hastings-Metropolis algorithms.

Dates and versions

hal-00147616 , version 1 (18-05-2007)

Identifiers

Cite

Randal Douc, Gersende Fort, Éric Moulines, Philippe Soulier. Practical drift conditions for subgeometric rates of convergence. Annals of Applied Probability, 2004, 14 (3), pp.1353-1377. ⟨10.1214/105051604000000323⟩. ⟨hal-00147616⟩
1118 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More